MathSciNet Relay Station
MathSciNet bibliographic data
MR1322336 35Q30 (76C99)
Serfati, Philippe Solutions $C^\infty$ en temps, $n$-$\log$ Lipschitz bornées en espace et équation d'Euler. (French) [Solutions $C^\infty$ in time and $n$-$\log$ Lipschitz bounded in space, and the Euler equation] C. R. Acad. Sci. Paris Sér. I Math. 320 (1995), no. 5, 555–558.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement